# SDR SWAA2025103020730

- Difficulty date: October 2, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,361 hours, 34,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED WEB, BS 492.4 - 500A, S26R, WL 156 IN THE  FWD CARGO BAY.  REPLACED THE WEB IAW SRM 51-10-02, ITEM 9, SRM 51-40-02, AND DWG 143A0080, SHEET 23, REV-.
